# SDR 2008UALA03660

- Difficulty date: July 1, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N517UA
- Make and model: Boeing 757222
- Aircraft serial: 24861
- Aircraft time: 60,444 hours, 20,339 cycles
- Engine: Pwa PW2037
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG FWD PYLON HYDRAULIC PRESSURE LINE FEED THROUGH ELBOW IS LOOSE AND WEARING INTO FIRE WALL.  *S/D*  ACCOMPLISHED MAJOR REPAIR IN SFO.  REPAIRED PYLON WEB PER MM 54-51-95.
